# SDR SIMA20150426014

- Difficulty date: April 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,851 hours, 24,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 LT EMER LIGHT STRIP EXTRUSION DAMAGED.  R & R NR 1 LT EMER LIGHT STRIP EXTRUSION IAW AMM 33-50-12.  SEE BOW 187762 FOR FINAL INSTALL.
